# SDR ABXA20250115010

- Difficulty date: January 15, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 94,859 hours, 30,018 cycles
- System (JASC): 3400 · Navigation System
- Part: Iru
- Part number: HG1050AD15
- Part serial: 367105
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 6,708 hours, 2,422 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI THE CTR  IRU FAIL APPEARED , AC RETURNED TO THE GATE (BTB) MTX GROUNDED AC AND MTX REMOVED AND REPLACED  CENTER IRU UNIT IAW AMM 34-21-00 OPS CHECK GOOD A/C DOWNGRADED CAT I PENDING TEST 30-40 MTX RETURNED AC TO SERVICE.
